T Nation

Mitigating Possible Acne


#1

First off, let me start by saying that I was attempting to cruise on 500mg/wk test-e as I felt great and didn’t see the pros of going back to 250.

But, I started breaking out in what I think was acne. I say that because they aren’t the mountainous lumps that you typically see on bodybuilder’s backs and whatnot. They are very small red bumps with a white spec in the middle that remind me more of childhood chickenpox; the breakout would be the same as well as I’d have at least 1 bump per square inch on my stomach all the way up my chest and it started to go from my shoulders down to my forearms.

What’s inside? I know, this is gross, but I “popped” a couple and the only thing that comes out is a solid white to brownish matter, more like a whitehead. So, I’m unsure if it’s acne since there was no oil.

As soon as the breakout continued below my sleeve as they were becoming visible, I went back to 250 and they’ve slowly reduced.

However, all labs are A-OK (cholesterol a little high, but manageable).

So, first of all, was that acne or something else? I know that if your liver gets stressed, it can cause stuff like that to happen.

Go back to 500 and drink more water and up the liver support or just go back to B&C (500/250)?

There is no Accutane in Japan if it was acne.

Thanks


#2

Not heard of acne like that before hope it all clears up OK for you.

I wouldn’t cruise on 500mg though or even 250mg unless you are chasing a certain strength / physique goal where this is needed in order to achieve it.

100-175mg should be fine depending on bloods. You want to be running a dose where estrogen is still in the healthy range without use of an AI if possible. Let your body have a proper rest and recover optimally then blast again.

Obviously this is up to you just my thoughts on it


#3

Yeah, didn’t want to pop it in fear it was like sores or something. I can’t find a classification of acne that it fits as the bumps are red, so, they can’t be whiteheads, but the inside is solid, so they can’t be pustules either.

250 felt good, but 500 was pretty nice. E2 was in range of 20-25 on both doses. I’m just wondering if you cruise on higher T (500), you need to elevate your E2 as well as it aids in skin smoothness (though, I’m not sure of the point where E2 can fall where it doesn’t have a catabolic effect).

I was on TRT at 125mg/wk and, frankly, since they only come in 125mg and 250mg amples, it’s easier to just inject 250mg than trying to line it up just right and inject like 0.75mL.

There was no side effect of red bumps on 250, so, I’ll see what happens now (2nd week in and clearing up… there are a few here and there, but, I think they’re older and not getting a new one like every few hours).

I tried 500mg because I’ve been reading that there are some people who’ve done 500mg for decades without a problem. Maybe I’m doing something wrong or checking the wrong bloods?


#4

Do you have to use an AI during your cruise on 250mg or 500mg? I haven’t ever seen bloodwork from someone on more than 200mg that didn’t need an AI. During cruise it is great if you can do it without needing one.

It’s hard to say how bad 500mg would be for you long term and ultimately comes down to your own thoughts on the risk/reward ratio. I’m sure its going to be worse for your health and bloodwork than say 150mg. Also the more you cruise with the more you’ll be wanting to blast with etc so everything just increases.

Can’t remember the exact numbers but there is a study on testosterone and its effect on cholesterol. IIRC once you got over 200mg or so a drop in HDL cholesterol was seen of around 20%

Has the acne completely cleared up now? It can get pretty nasty especially if you pop them you can get scaring and stuff. Also more test = more DHT and estrogen etc which can make the acne worse


#5

I run adex at 0.5mg Monday morning (day of the shot) and 0.5mg Thursday on a cruise of 250mg test e and 0.25mg EOD on a blast of 500mg test e. Even at 125mg, I needed to run at least 1mg of adex per week as my BP would go up too much and I’d get chest pains (I almost quit because adex is being used off label to lower my E2; it’s a cancer drug here and I must pay out of pocket for it).

No other side effects besides the skin issue. All bloodwork came back normal and I get physicals every now and then to check other stuff. All of this is under doctor supervision, so it’s relatively safe, so to speak.

Seems about right, but, for whatever reason, I go back into normal ranges about 4 weeks after a blast (if an oral is added) even on 250mg test e. This time it’s taking longer because I reduced my normal cycle support amounts to see the lowest I could go to return to normal. Apparently, cutting it in 1/4 is too low, and, I’ve gone back up. My next blood work should show normal RBC (after I donate blood) and cholesterol.

For the most part, yeah. And I wasn’t going around popping them for fun or to get rid of them. I was just intrigued on what they were. It’s got to be some form of acne, just not “classified” or has two many characteristics of different types to be one or the other. Since they just sprung up so fast and spread even faster, I thought I got some skin disease from the gym or something… but, now I’m convinced that it is in the body.

Just wondering if there’s something other than Accutane that people’ve used to mitigate the effects of acne. Like, will regular Vitamin A do the trick? More water, etc.?


#6

I’m sure there must been things you can do to help but luckily I’ve never had any issues with acne so i’m not sure. Acne and steroids is really strange - It’s often after a blast that people get the worse flare ups.


#7

Hmmm… Never had this problem after a blast. It started to creep in on like week 15 and by 20 it was hitting home hard. The cons definitely outweighed the pros cause it looked like I had chickenpox. The beach was a definite no-go.